Thread: Effexor
View Single Post
Old 06-06-2007, 08:30 PM   #1
trg247 trg247 is offline
Senior Veteran
(male)
 
Join Date: Jan 2005
Location: ontario
Posts: 3,770
Blog Entries: 1
trg247 HB Usertrg247 HB Usertrg247 HB User
Effexor

I am pretty sure that is the med that is causing it. For some reason I keep having to blink to refocus, I stand up I get the whooshing feeling and the back of my head feels like it is trying to jump out. Now I have missed Effexor doses in the past accidently and pretty much felt the same way. I am absolutely sure I took it this morning. My brain which usually runs at 100mph is going a whole lot faster and it is freaking annoying. Is it possible there was a screwup at the factory and the capsule was empty? Is this the way my brain is saying up the dosage? Any ideas?


take care
trg247
__________________
Major Depressive Disorder With Psychotic Features
Post Traumatic Stress Disorder
Borderline Personality Disorder
Generalized Anxiety Disorder

Current Meds
Pristiq
Cymbalta
Seroquel
Temazapam